How much wild yam progesterone cream is too much?

by Marie

I have found myself being very irritable and impatient lately, very easily overwhelmed and stressed out. My hot flashes and night sweats have returned. They had gone away after using the cream for a few months.

I have increased the dose the last month, but symptoms are still the same as above.

Please respond.

Comments for How much wild yam progesterone cream is too much?

Click here to add your own comments

Aug 03, 2009
How much wild yam progesterone cream is too much?
by: Wray

Hi Marie. Are you having more stress than usual? Stress drops progesterone levels sharply, so if this is the case please increase the amount you are using. The successful studies used between 100-200mg/day, so please try to use within this range. Take care, Wray

Aug 04, 2009
Gaining weight and having hot flushes
by: Anonymous

I am at my second month using Natpro. I am in my early forties. I have gained 8kg and have hot flushes. My backache and migrane has decreased. Is there a way to control my weight gain and stop the hot flushes?

Aug 06, 2009
Gaining weight and having hot flushes
by: Wray

I'm pleased the Natpro has helped the backache and migraine. The early weeks whilst using progesterone can be a problem, but it does settle down. Please look at this web page on oestrogen dominance which can occur in some women.

The weight gain is water retention. This will disappear. Progesterone is such a good diuretic (and anti-inflammatory) it's now being used via IV transfusion for brain trauma victims, to prevent the oedema and inflammation that occur. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone levels.


Search over 7,500 pages on this site...